I was on a low dosage for migraines, helped alot. Started to get them again; so increase now to 10Mg from .05 mg. Since the increase about 30 days ago; haven't menstruated. I am not pregnant; verified that 5 times! Just wondering if increasing the dosage could affect my hormones as my body adjusts to the new dosage?
I have had this happen before when I change medications or dosages. I've never taken Nortriptyline so can't say specifically. Is this the first time your period has not showed up or been late? May I ask your age?
- Nortriptyline Information for Consumers
- Nortriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nortriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Dec 2010 • 2 answers
Updated 3 Mar 2011 • 4 answers
Updated 2 Apr 2012 • 2 answers
Updated 24 May 2013 • 1 answer
Updated 18 Oct 2015 • 4 answers